MAUDE Adverse Event Report: CARDINAL HEALTH, INC. WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH, INC. WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 6818
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened approximately 18 covidien webcol alcohol preps where the pad was dry.Additionally, the pads to not smell as if they ever contained any isopropyl alcohol.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH, INC.
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8482000
Report Number8482000
Device Sequence Number1921719
Product Code LKB
UDI-Device Identifier20884527020642
UDI-Public(01)20884527020642
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2019
Report Date (Section F) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6818
Device Catalogue Number6818
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/21/2019